# SDR 06FDEA0921

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 52,741 hours, 19,541 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Incorrect
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W IB FLAP IB LOWER FAIRING FWD EDGE SIDE AFT OF FWD END MARKED NR 49.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCCOMPLISHED USING FAA APPROVED DATA.  N00717, EVALUATED DOUBLER FAA APPROVED DATA, FOUND DOUBLER WAS NOT IN COMPLIANCE.  FABBED NEW DOUBLER IAW SRM 57-00-01 VOL 1 FIG. 4.  MATERIAL ID 2024-T3  .O50 IAW DAC DWG.ARC2787 ALODINED AND PRIMED, AND INSTALLED DOUBLER IAW SRM 51-21-01 VOL.2 AND 57-00-01 VOL.1 FIG.4.
